# SDR DXTA200500788

- Difficulty date: June 19, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N551QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259051
- Aircraft time: 6,807 hours, 4,535 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING LIT GEAR SELECTED UP L MAIN GEAR UNSAFE LIGHT ILLUMINATED.  400FT AGL SELECTED FLAPS UP AND GEAR LIGHT EXTINGUISHED.  CYCLED LANDING GEAR OPS GOOD.  AT 15000 MSL, L MAIN GEAR LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  ADJUSTED LT MLG DOOR UPLOCK SWITCH IAW HAWKER 100 AAM 32-60-05 OPS GOOD.
